# SDR UALA2012120406937

- Difficulty date: December 4, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 89,974 hours, 10,738 cycles
- Engine: Pwa PW4056
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERSIDE LEADING EDGE ABOVE NR 2 ENGINE PYLON (PANEL) HAS CRACK GREATER THAN 1 INCH.  REPAIRED REF ECRA 5740- 02327.  STOP DRILL MUST BE CHECKED EVERY "A" CK AND REPAIRED AT "D04" CK.  PERFORMED HFEC.  NO CRACK.  MADE A REPAIR PART AND INSTALLED PER ECRA5720-02355.
